| Model Number |
ALLURA XPER FD10 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As customer declined service, no further service activities were performed by philips.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).
Event or Problem Description
It was reported to philips that the system froze mid-scan, causing imaging failure on an allura xper fd10.The clinical use of the system was in use.There was no reported patient or user harm.